Alert archive / Utah / Wind Advisories in 2013
Wind Advisory 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Apr 22, 2013, 2:34 PM MDT. It took effect at Apr 22, 2013, 8:00 PM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2013, 2:34 PM MDT (20:34 UTC)
- In effect from
- Apr 22, 2013, 8:00 PM MDT
- Expired
- Apr 23, 2013, 10:00 AM MDT
- In force
- 14 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
469 WWUS75 KSLC 222034 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 234 PM MDT MON APR 22 2013 UTZ001>005-230600- /O.NEW.KSLC.HZ.W.0003.130423T0500Z-130423T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE 234 PM MDT MON APR 22 2013 ...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MDT TUESDAY. * AFFECTED AREA: THE CACHE VALLEY...THE GREAT SALT LAKE DESERT AND MOUNTAINS...THE NORTHERN WASATCH FRONT AS WELL AS OUTLYING AREAS OF THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT. * TEMPERATURES: LOW TEMPERATURES WILL REACH THE MID TO UPPER 20S IN MUCH OF THE WARNED AREA. * IMPACTS: TEMPERATURES FALLING INTO THE 20S MAY KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-230600- /O.NEW.KSLC.WI.Y.0005.130423T0200Z-130423T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 234 PM MDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM MDT TUESDAY. * AFFECTED AREA: UTAHS DIXIE AND ZION NATIONAL PARK...PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED CANYONS. * WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING ACROSS UTAHS DIXIE PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED CANYONS. WINDS WILL CONTINUE INTO TUESDAY MORNING BEFORE DIMINISHING. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULT TRAVEL CONDITIONS DUE TO CROSSWINDS...PARTICULARLY ON EAST TO WEST RUNNING ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
3 follow-up statements
546 WWUS75 KSLC 230334 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 934 PM MDT MON APR 22 2013 UTZ001>005-231500- /O.CON.KSLC.HZ.W.0003.130423T0500Z-130423T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE 934 PM MDT MON APR 22 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY. * AFFECTED AREA: THE CACHE VALLEY...THE GREAT SALT LAKE DESERT AND MOUNTAINS...THE NORTHERN WASATCH FRONT AS WELL AS OUTLYING AREAS OF THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT. * TEMPERATURES: LOW TEMPERATURES WILL REACH THE MID TO UPPER 20S IN MUCH OF THE WARNED AREA. * IMPACTS: TEMPERATURES FALLING INTO THE 20S MAY KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-231500- /O.CON.KSLC.WI.Y.0005.000000T0000Z-130423T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 934 PM MDT MON APR 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT TUESDAY. * AFFECTED AREA: UTAHS DIXIE AND ZION NATIONAL PARK... PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED CANYONS. * WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING ACROSS UTAHS DIXIE PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED CANYONS. WINDS WILL CONTINUE INTO TUESDAY MORNING BEFORE DIMINISHING. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULT TRAVEL CONDITIONS DUE TO CROSSWINDS...PARTICULARLY ON EAST TO WEST RUNNING ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
584 WWUS75 KSLC 231504 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 904 AM MDT TUE APR 23 2013 UTZ001>005-231615- /O.EXP.KSLC.HZ.W.0003.000000T0000Z-130423T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE 904 AM MDT TUE APR 23 2013 ...HARD FREEZE WARNING HAS EXPIRED... THE HARD FREEZE WARNING IS NO LONGER IN EFFECT. ALTHOUGH LOCALIZED AREAS IN THE CACHE VALLEY REMAIN BELOW FREEZING AS OF 9AM MDT...HARD FREEZE CONDITIONS HAVE ENDED. $$ UTZ019-231615- /O.CON.KSLC.WI.Y.0005.000000T0000Z-130423T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 904 AM MDT TUE APR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING. * AFFECTED AREA: UTAHS DIXIE AND ZION NATIONAL PARK... PARTICULARLY IN AREAS DOWNWIND OF NORTH TO SOUTH ORIENTED CANYONS. * WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL REMAIN LOCALLY STRONG AND GUSTY THROUGH MID MORNING BEFORE GRADUALLY DISSIPATING THROUGH MIDDAY. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULT TRAVEL CONDITIONS DUE TO CROSSWINDS...PARTICULARLY ON EAST TO WEST RUNNING ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
215 WWUS75 KSLC 231559 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 959 AM MDT TUE APR 23 2013 UTZ019-231700- /O.EXP.KSLC.WI.Y.0005.000000T0000Z-130423T1600Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 959 AM MDT TUE APR 23 2013 ...WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING. STRONG AND GUSTY NORTHERLY WINDS PEAKED EARLIER THIS MORNING AND ARE DIMINISHING ACROSS UTAHS DIXIE. LOCALLY STRONG AND GUSTY CONDITIONS REMAIN POSSIBLE NEAR THE GAPS WITH GUSTS POSSIBLY REACHING AS HIGH AS 45 MPH INTO THE EARLY AFTERNOON HOURS...BUT IMPACTS ARE EXPECTED TO BE MINIMAL. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 22, 9:34 AM MDT, 5 hours earlier.
Area forecast discussion, Apr 22, 9:34 AM MDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 934 AM MDT MON APR 22 2013 .SYNOPSIS...A COLD FRONT WILL MOVE SOUTH ACROSS UTAH TODAY WITH A COLD AIRMASS REMAINING IN PLACE THROUGH WEDNESDAY. A SLOW WARMING TREND IN NORTHWEST FLOW WILL FOLLOW FOR THURSDAY THROUGH SATURDAY. && .DISCUSSION...A FEW SHOWERS ARE ONGOING ACROSS PORTIONS OF NORTHEASTERN UTAH THIS MORNING. THESE SHOWERS SHOULD CONTINUE AND EVEN INCREASE IN COVERAGE THIS AFTERNOON AS THE COLD POOL ASSOCIATED WITH A RELATIVELY STRONG TROUGH MOVING ACROSS THE CENTRAL PORTION OF THE COUNTRY STARTS TO PULL AWAY FROM THE REGION. CURRENT POPS HANDLE THIS WELL...SO NO UPDATES ARE ANTICIPATED. EXPECT ANY ACCUMULATIONS TO REMAIN BELOW 1 INCH IN THE MOUNTAINS. TWO MAIN ISSUES ARE ONGOING IN THE SHORT TERM PORTION OF THE FORECAST. FIRST...WILL BE THE POTENTIAL FOR A GAP WIND EVENT ACROSS WASHINGTON COUNTY THIS EVENING INTO TUESDAY MORNING. A DRY COLD FRONT WILL PUSH ACROSS THE STATE TODAY. AS THIS COLD FRONT APPROACHES WASHINGTON COUNTY...IT WILL HELP TO INCREASE THE PRESSURE GRADIENT ACROSS SOUTHWESTERN UTAH. LIMITING FACTORS FOR THIS EVENT WILL BE MIDLEVEL WESTERLY FLOW AND SOMEWHAT WEAK COLD AIR ADVECTION. WILL WAIT FOR THE REMAINDER OF THE 12Z MODELS BEFORE MAKING ANY DECISIONS...BUT INITIAL REVIEW OF THE 12Z NAM AND LOCAL STUDY INFORMATION LEAN TOWARD AN ADVISORY EVENT FOR THIS AREA. WILL LIKELY ISSUE A WIND ADVISORY WITH THE AFTERNOON PACKAGE. THE SECOND MAIN ISSUE WILL BE THE POTENTIAL FOR HARD FREEZE CONDITIONS ACROSS NORTHERN UTAH TONIGHT. CURRENT FORECAST CALLS FOR TEMPERATURES NEAR TO BELOW 28F OVERNIGHT ACROSS AREAS NORTH OF OGDEN...THE CACHE VALLEY AND OUTLYING AREAS OF THE SALT LAKE AND UTAH VALLEYS. WILL LIKELY NEED TO ISSUE A HARD FREEZE WARNING FOR THESE LOCATIONS WITH THE AFTERNOON PACKAGE...BARRING ANY MODEL CHANGES. ANY SENSITIVE VEGETATION IN THESE AREAS SHOULD BE COVERED OR BROUGHT INDOORS IF POSSIBLE TONIGHT. APRIL 23RD IS THE AVERAGE DATE OF LAST FREEZE DURING THE SPRING FOR SALT LAKE CITY...SO THESE COLD TEMPERATURES ARENT FAR OUTSIDE THE RANGE OF NORMAL. NORTHWEST FLOW REMAINS IN PLACE ACROSS THE AREA THROUGH MIDWEEK. THIS WILL KEEP TEMPERATURES BELOW NORMAL THROUGH AT LEAST WEDNESDAY. MODEL TO MODEL AND RUN TO RUN CONSISTENCY FALL TO BELOW NORMAL LEVELS BEYOND THIS PERIOD...WITH MODELS COMPLETELY OUT OF PHASE BY THE END OF THE FORECAST. NEEDLESS TO SAY...CONFIDENCE IN THE EXTENDED IS LOW. THE REMAINDER OF THE FORECAST IS ON TRACK...SO NO UPDATES ARE NEEDED AT THIS POINT. && .AVIATION...NORTHWEST WINDS AT THE SLC TERMINAL WILL INCREASE THROUGH MIDDAY THEN TEND TO HOLD STEADY OR GRADUALLY DECREASE THROUGH THE AFTERNOON. THERE IS A 20 PERCENT CHANCE OF SHOWERS AT THE SLC TERMINAL THROUGH ABOUT 20Z. CIGS SHOULD LIFT OVER 7K FT AGL AFTER 22Z...BUT THERE IS A 30 PERCENT CHANCE THAT CIGS WILL NOT LIFT ABOVE 7K FT AGL UNTIL AFTER 01Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && KRUSE/STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 22, 6:18 AM MDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 618 AM MDT MON APR 22 2013 UTZ001>016-019>021-517-518-WYZ021-231200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 618 AM MDT MON APR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP SOUTH THROUGH MOST OF THE OUTLOOK AREA TODAY. SCATTERED MOUNTAIN SNOW SHOWERS ARE EXPECTED ACROSS THE NORTH BUT WILL BRING LITTLE IF ANY ACCUMULATION. LOCALLY WINDY CONDITIONS WILL DEVELOP BEHIND THE FRONT AS IT CROSSES THE AREA. WINDS COULD BECOME STRONG ACROSS PORTIONS OF WASHINGTON COUNTY AS THE FRONT CROSSES FAR SOUTHERN UTAH TONIGHT. THE COLD AIRMASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS MUCH OF THE AREA TONIGHT. A HARD FREEZE IS POSSIBLE IN SOME OF THE NORMALLY COLDER SPOTS IN THE WASATCH FRONT AND CACHE VALLEYS AS WELL AS ACROSS THE NORTHWEST DESERTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD AIRMASS WILL CONTINUE TO BRING THE THREAT OF A HARD FREEZE EARLY TUESDAY TO SOME OF THE NORMALLY COLDER SPOTS IN THE WASATCH FRONT AND CACHE VALLEYS AS WELL AS ACROSS THE NORTHWEST DESERTS. STRONG WINDS WILL ALSO CONTINUE ACROSS PORTIONS OF WASHINGTON COUNTY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:34 PM MDT | Hard Freeze Warning | SLC | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.